Reverse Mathematics and Completeness Theorems for Intuitionistic Logic

Notre Dame Journal of Formal Logic 42 (3):143-148 (2001)
In this paper, we investigate the logical strength of completeness theorems for intuitionistic logic along the program of reverse mathematics. Among others we show that is equivalent over to the strong completeness theorem for intuitionistic logic: any countable theory of intuitionistic predicate logic can be characterized by a single Kripke model
Keywords reverse mathematics   second-order arithmetic   completeness theorems   intuitionistic logic
Categories (categorize this paper)
DOI 10.1305/ndjfl/1063372197
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 23,651
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
D. C. McCarty (1996). Undecidability and Intuitionistic Incompleteness. Journal of Philosophical Logic 25 (5):559 - 565.
Enrico Martino (1998). Negationless Intuitionism. Journal of Philosophical Logic 27 (2):165-177.

Monthly downloads

Added to index


Total downloads

7 ( #499,442 of 1,902,528 )

Recent downloads (6 months)

1 ( #452,252 of 1,902,528 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.